# SDR AALA20040563

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  RESEATED CONNECTOR FOR INSEAT EMERGENCY ESCAPE PATH LIGHT AT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
